Skip to Main content Skip to Navigation

hal-03296949v1  Journal articles
Rosilângela LucenaVerônica GitiranaLuc Trouche. Teacher education for integrating resources in mathematics: contributions from instrumental meta-orchestration
The Montana Mathematics Enthusiast, Montana Council of Teachers of Mathematics, 2022, 19 (1), pp.187-201
hal-03340899v1  Conference papers
Benjamin Wesolowski. The supersingular isogeny path and endomorphism ring problems are equivalent
FOCS 2021 - 62nd Annual IEEE Symposium on Foundations of Computer Science, Feb 2022, Denver, Colorado, United States
hal-03043379v1  Conference papers
Dan BeteaJérémie BouttierHarriet Walsh. Multicritical random partitions
33st International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2021), Jan 2022, Ramat Gan, Israel. pp.#33
hal-03339088v1  Conference papers
Romain Dujardin. Geometric methods in holomorphic dynamics
International Congress of Mathematicians - ICM 2022, Jul 2022, Saint Petersbourg, Russia
hal-02565283v2  Journal articles
Marianne SouaibyAneel TanwaniDidier Henrion. Cone-Copositive Lyapunov Functions for Complementarity Systems: Converse Result and Polynomial Approximation
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, In press, ⟨10.1109/TAC.2021.3061557⟩
hal-02955853v1  Journal articles
Liudmila TumashCarlos Canudas de WitMaria Laura Delle Monache. Boundary Control Design for Traffic with Nonlinear Dynamics
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, In press, ⟨10.1109/TAC.2021.3069394⟩
hal-03260383v1  Journal articles
Jean Goubault-Larrecq. Probabilistic Powerdomains and Quasi-Continuous Domains
Topology Proceedings, Auburn University Mathematics Dept., 2022, 60, pp.1-16
hal-03379706v1  Conference papers
Guillaume ChapuyMaciej Dołęga. Non-orientable branched coverings, $b$-Hurwitz numbers, and positivity for multiparametric Jack expansions (extended abstract)
FPSAC 2021 -- Sém. Lothar. Combin. 85B (2021), Art. 32, 13 pp., Jan 2022, Ramat-Gan, Israel
hal-02101739v3  Journal articles
Michel BenaïmNicolas ChampagnatDenis Villemonais. Stochastic approximation of quasi-stationary distributions for diffusion processes in a bounded domain
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2022, 57 (2), pp.726-739. ⟨10.1214/20-AIHP1093⟩